View Complete Reference

Nagasaka, K and Shiue, JS (1986)

Benfordís law for linear recurrence sequences

pp 33-54 in: Transcendental numbers and related topics. Proceedings of the Symposium in Kyoto, April 23-25, 1986, by Research Institute for Mathematical Sciences. Kyoto: Kyoto University.

ISSN/ISBN: Not available at this time. DOI: Not available at this time.



Abstract: Not available at this time.


Bibtex:
@inproceedings{, title={Benfordís law for linear recurrence sequences}, author={Nagasaka, Kenji and Shiue, Jau-Shyong}, booktitle={Proceedings of the Symposium in Kyoto, April 23-25, 1986, by Research Institute for Mathematical Sciences. Kyoto: Kyoto University}, volume={11}, pages={33-54}, year={1986} }


Reference Type: Conference Paper

Subject Area(s): Number Theory